MAUDE Adverse Event Report: Fresenius Kabi Deutschland GmbH K-Zero; Needleless Connector

Fresenius Kabi Deutschland GmbH K-Zero; Needleless Connector
Model Number M79400849Y
Medical Device Problem Codes Break (1069); Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Cases of detachment/fracture between the transparent and coloured components of the check valve have been reported, resulting in blood leakage due to backflow or leakage of the intravenous therapy being administered.Furthermore, several samples were found to be occluded and unusable upon opening of the primary packaging.

Brand Name
K-Zero
Common Device Name
Needleless Connector
Manufacturer (Section D)
Fresenius Kabi Deutschland GmbH
5 robert-koch-strasse
bad hersfeld, 3D-62 51
GM  3D-6251
MDR Report Key50603296
Report Number3004548776-2026-00375
Device Sequence Number13444768
Product Code FPA
UDI-Device Identifier04250273735949
UDI-Public04250273735949
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM79400849Y
Device Catalogue NumberM79400849Y
Device Lot Number32092275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/03/2026